# SDR CIEA200500011

- Difficulty date: July 24, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N113YS
- Make and model: Lear 55C
- Aircraft serial: 55071
- Aircraft time: 10,259 hours, 7,230 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 451230
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Part time: 10,259 hours, 7,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LEFT THRUST REVERSER LIGHT FLASHED ON THEN WENT OUT.  THE PILOT ELECTED TO LAND AND HAVE IT LOOKED AT.  THERE WAS NO EVIDENCE THAT THERE WAS A PROBLEM.  THE UNIT WORKED GOOD ON THE GROUND.  THE T/R'S WERE PINNED AND DEFERRED AND THE FLIGHT CONTINUED.  THE AIRCRAFT WAS THEN INSPECTED BY MAINTENANCE AND WERE UNABLE TO DUPLICATE THE PROBLEM.  AN ADJUSTMENT WAS MADE TO THE INBOARD PNEUMATIC LATCH AND SYSTEM WAS RUN ON THE GROUND AND NO DEFECTS WERE NOTED.
